# SDR SIMA20161128012

- Difficulty date: November 28, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND CRACKS AROUND ONE FASTENER AT FR 77 BETWEEN STGR 3R AND 4R. AIRCRAFT WAS  REMOVED FROM SERVICE FOR IMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION. PERFORMED PERMANENT REPAIR BY INSTALLING A BUSHING ON FR 77 BETWEEN STGR 3R AND 4R IAW SRM 53-32-01RE SECTION 9 AND ETN EM-53-194 AND EM-53-276. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.
